# SDR ANCF2012031300115

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,353,839 hours, 13,700 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E51513
- Part serial: S664
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CONFIG PARK ON WAS PRESENTED ON ECAM WITH PARK BRAKE IN OFF POSITION.  TAKEOFF WAS ABORTED A SECOND ATTEMPT WAS PERFORMED AND CONTINOUS REPETITIVE CHIME WAS HEARD WITHOUT ANY ECAM ANNUNCIATION, TAKEOFF WAS ABORTED ONCE AGAIN.  IN ACCORDANCE WITH AMM TASK 31-55-34-000/400-001 SDAC 1 AND 2 WERE SWAPPED AGAIN IN ACCORDANCE WITH TSM 31-54-00-810-945-A AND FAULTS PRESENTED THE SDAC NR 1 WAS REMOVED AND REPLACED.  IAW AMM 31-50-00- 710-001 GROUND SCANNING OF THE CENTRAL WARNING SYSTEM WAS PERFORMED SATISFACTORILY.  IN ACCORDANCE WITH AMM TASK 71-00-00-710-008-B POWER ASSURANCE CHECK WAS PERFORMED THE FAULTS NO DUPLICATED.
